# SDR 2007UALA01608

- Difficulty date: May 22, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 38,849 hours, 4,746 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STAIRS EMERGENCY LIGHTS INOPERATIVE.  [SUP 06-06-07]  FOUND DISCONNECTED. RECONNECTED. CHECKS NORMAL.
